Skip to content Skip to navigation menu Loading
Register & Subscribe Now For 10% Off

Exclusive
Passion Card holders earn 2.9  Points

20  s    Item code  608559   

    Analgesic and antipyretic agent for effective relief of fever, headache and pain caused by cold and flu
    Aspirin free
    Gentle on stomach

Available for

Home Delivery

Not available for

Click & Collect

Eligible for

Returns & Refunds

     
  

Country of origin

Indonesia

Product Description

Guardian fever & pain relief pcs is an analgesic and antipyretic agent which relieves fever, headache and muscular pain caused by cold and flu
It is aspirin free and gentle on stomach

Ingredients

Active: Paracetamol 500mg Inactive: Corn Starch, Povidone K-30, Magnesium stearate, Sodium Starch Glycolate, Purified Water

For oral administration only. Do not exceed the stated dose. Always use the lowest effective dose to relieve your symptoms. Do not take more frequently than every 4 hours. Do not take with any other products containing Paracetamol. Adults and children over 12 years: 1-2 pcss, taken every 4-6 hours as required. Do not take more than 8 pcss per day. Children 6-12 years: 0.5-1 pcs, taken every 4-6 hours as required. Do not take more than four doses per day. Do not take for more than 3 days without asking your doctors. Not recommended for children under 6 years.

This product is returnable.


If you are not satisfied with the item or have made a wrong purchase, you may choose to get a refund or exchange within 7 days of purchase.


Simply drop by any of the Guardian stores in Singapore to exchange or return your item. For all exchanges and returns, kindly bring the receipt and the item in its original packaging. The item should be in good condition.


Please note that the delivery costs will not be refunded.

© Guardian Health & Beauty. All rights reserved.